MAUDE Adverse Event Report: BARD ACCESS SYSTEMS VACCESS CT LP PRTP 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS VACCESS CT LP PRTP 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 7360001
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was not provided and a lot history review was not performed.The device has not been returned for evaluation.Since no sample was returned an no objective evidence has been returned for review, the investigation will remain inconclusive for the reported obstruction of flow.Based on the information provided, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 7360001 port & catheter, implanted, subcutaneous, intravascular allegedly experienced obstruction of flow.This information was received from one source.This malfunction involved a patient with no consequences.The patient's age, weight, and gender were not provided.

Brand Name
VACCESS CT LP PRTP 6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9965534
Report Number3006260740-2020-01330
Device Sequence Number2857755
Product Code LJT
UDI-Device Identifier00801741027444
UDI-Public(01)00801741027444
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7360001
Device Catalogue Number7360001
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/15/2020
Patient Sequence Number1